CBS Fall 2013 Premiere Date Schedule Announced

By Kelly West 2013-06-17 14:44:26 discussion comments
fb share tweet share
CBS Fall 2013 Premiere Date Schedule Announced image
Ready for the fall? Yeah, me neither. The summer TV season is only just getting started but CBS is already getting their ducks in a row for the Fall and those who want to plan ahead can get a look at what the Eye has in store for their viewers come September.

Check out the schedule below. New series are in caps and you can click the links for those to watch the trailers and check out the information that was released for each new series during the up fronts last month.
CBS's 2013-2014 Premiere Dates

Wednesday, Sept. 18

8:00-9:30 p.m.  Survivor (27th edition premiere)

Sunday, Sept. 22
8:00-11:00 p.m., ET/ THE 65TH PRIMETIME EMMY® AWARDS


Monday, Sept. 23
8:00-9:00 p.m. How I Met Your Mother (9th season premiere)
9:00-9:30 p.m.  2 Broke Girls (3rd season premiere)
9:30-10:00 p.m. MOM (Series Debut) 
10:00-11:00 p.m. HOSTAGES (Series Debut)

Tuesday, Sept. 24
8:00-9:00 p.m. NCIS (11th season premiere)
9:00-10:00 p.m. NCIS: Los Angeles (5th season premiere)
10:00-11:00 p.m. Person of Interest (3rd season premiere)

Wednesday, Sept. 25
9:00-10:00 p.m. Criminal Minds (9th season premiere)
10:00-11:00 p.m.CSI: Crime Scene Investigation (14th season premiere)

Thursday, Sept. 26
8:00-8:30 p.m.  The Big Bang Theory (7th season premiere)
8:30-9:00 p.m.  THE MILLERS (Series Debut)
9:00-9:30 p.m.  THE CRAZY ONES (Series Debut)
9:30-10:00 p.m. Two and a Half Men (11th season premiere)
10:00-11:00 p.m. Elementary (2nd season premiere)

  Friday, Sept. 27
8:00-9:00 p.m. Undercover Boss (5th season premiere)
9:00-10:00 p.m. Hawaii Five-0 (4th season premiere)
10:00-11:00 p.m. Blue Bloods (4th season premiere)

Saturday, Sept. 28
10:00-11:00 PM 48 Hours (26th season premiere)

Sunday, Sept. 29
7:00-8:00 p.m.  60 Minutes (46th season premiere)
8:00-9:00 p.m.  The Amazing Race (23rd edition premiere)
9:00-10:00 p.m. The Good Wife (5th season premiere)
10:00-11:00 p.m. The Mentalist (6th season premiere)

Monday, Sept. 30
8:30-9:00 p.m. WE ARE MEN (Series Debut)

Monday, Feb. 24
10:00-11:00 PM INTELLIGENCE (Series Debut)

CBS' fall season begins with the 27th season of Survivor, followed by the 65th Primetime Emmy Awards. But it's not until the last full week of the month that the network will really start rolling things out, beginning with the altered Monday-night comedy line-up on September 23, which begins familiarly enough, with the returns of How I Met Your Mother and 2 Broke Girls, which are accompanied by new comedy Mom, and eventually (starting September 30) We Are Men. That newcomer is arriving a week late to the party to make room for How I Met Your Mother's hour-long (final) season premiere. CBS' other comedy night is Thursday, which will host The Big Bang Theory and Two and a Half Men along with The Crazy Ones and The Millers. All of those premiere September 26. Among the returning series, it's mostly business as usual, apart from Hawaii Five-0 moving from Monday to Friday, joining Blue Bloods and Undercover Boss, beginning Friday, September 27.

For the dramas, CBS has the exciting looking thriller-drama Hostages set to premiere on Monday, September 23, while they've already locked Intelligence down to take over the time-slot come midseason (February 24). Not on the list yet, but presumably slated for midseason is Bad Teacher, which did receive a series order.


discussion
Blended From Around The Web
Subscribe To Topics You're Interested In
Comments
blog comments powered by Disqus
Back to top
GET TVB IN YOUR FEED
RELATED
HOT SHOWS
HOT TOPICS
ABOUT US FAQ PRIVACY POLICY JOBS CONTACT
© Cinema Blend LLC / All rights reserved